CSpace

Browse/Search Results:  1-10 of 45 Help

Selected(0)Clear Items/Page:    Sort:
An existence-uniqueness theorem and alternating contraction projection methods for inverse variational inequalities 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  He,Songnian;  Dong,Qiao-Li
Favorite  |  View/Download:15/0  |  Submit date:2019/01/07
Inverse variational inequality  Variational inequality  Lipschitz continuous  Strongly monotone  47J20  90C25  90C30  90C52  
An Optimal Strategy for Pairs Trading Under Geometric Brownian Motions 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 179, 期号: 2, 页码: 654-675
Authors:  Tie, Jingzhi;  Zhang, Hanqin;  Zhang, Qing
Favorite  |  View/Download:19/0  |  Submit date:2018/11/16
Pairs trading  Optimal policy  Quasi-variational inequalities  93E20  91G80  49L20  
DISTRIBUTED CONTINUOUS-TIME ALGORITHMS FOR NONSMOOTH EXTENDED MONOTROPIC OPTIMIZATION PROBLEMS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2018, 卷号: 56, 期号: 6, 页码: 3973-3993
Authors:  Zeng, Xianlin;  Yi, Peng;  Hong, Yiguang;  Xie, Lihua
Favorite  |  View/Download:17/0  |  Submit date:2019/03/05
extended monotropic optimization  distributed algorithms  nonsmooth convex functions  decomposition methods  differential inclusions  
Bounded perturbation resilience of extragradient-type methods and their applications 期刊论文
Journal of Inequalities and Applications, 2017, 卷号: 2017, 期号: 1
Authors:  Dong,Q-L;  Gibali,A;  Jiang,D;  Tang,Y
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
inertial-type method  bounded perturbation resilience  extragradient method  subgradient extragradient method  variational inequality  49J35  58E35  65K15  90C47  
A descent method for mixed variational inequalities 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2015, 卷号: 28, 期号: 6, 页码: 1307-1311
Authors:  Zhang Jianghua;  Zhao Yingxue;  Wang Shouyang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Auxiliary principle problem  descent direction  mixed variational inequalities  
adescentmethodformixedvariationalinequalities 期刊论文
journalofsystemsscienceandcomplexity, 2015, 卷号: 28, 期号: 6, 页码: 1307
Authors:  Zhang Jianghua;  Zhao Yingxue;  Wang Shouyang
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 2, 页码: 221-242
Authors:  Chen ShaoWei;  Lin LiShan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
weighted Sobolev inequalities  Harnack inequality  moving sphere method  variational identities  
A VECTOR NETWORK EQUILIBRIUM PROBLEM WITH A UNILATERAL CONSTRAINT 期刊论文
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, 2010, 卷号: 6, 期号: 3, 页码: 453-464
Authors:  Wu, Yunan;  Chen, Guangya;  Cheng, T. C. E.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Network equilibrium  Variational inequality  Wardrop's equilibrium principle  
Unconstrained optimization reformulations of equilibrium problems 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 3, 页码: 343-354
Authors:  Zhang, Li Ping;  Han, Ji Ye
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
equilibrium problems  D-gap function  error bound  unconstrained optimization  
On the stability of generalized entropies 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2009, 卷号: 42, 期号: 7, 页码: 9
Authors:  Cao, Xuelian;  Luo, Shunlong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30